On the absolute Cesàro summability factors

Authors

  • Hüseyin Bor Department of Mathematics, Erciyes University, Kayseri, Turkey
Abstract views: 165

Abstract

Not available.

Downloads

References

Flett, T. M., On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. Lond. Math. Soc., 7 (1957), pp. 113-141, https://doi.org/10.1112/plms/s3-7.1.113

Kogbetliantz, E., Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. Sci. Math., 49 (1925), pp. 234-256.

Mishra, K. N. and Srivastava, R. S. L., On absolute Cesàro summability factors of infintie series, Portugaliae Math., 42 (1983-1984), pp. 53-61.

Downloads

Published

1991-08-01

Issue

Section

Articles

How to Cite

Bor, H. (1991). On the absolute Cesàro summability factors. Anal. Numér. Théor. Approx., 20(1), 11-14. https://ictp.acad.ro/jnaat/journal/article/view/1991-vol20-nos1-2-art2